# SDR DXTA200803121

- Difficulty date: June 14, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N913QS
- Make and model: Cessna 750
- Aircraft serial: 7500113
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FL390  DETECTED SMOKE AND PERFORMED AND EMERGENCY DECENT AND DIVERTED TO OMA. NO VISIBLE SMOKE UNTIL PACKS OFF.  A HAZE DEVELOPED.  REPLACED AFT ACM TURBINE REMOVED & REPLACED BOTH LT & RT COALESCER SOCKS & O-RINGS. F/T'D ACMM BY OPERATING APU , AT THIS TIME NO DEFECTS NOTED. IAW MM 21-51-00.
